# SDR SIMA200312705

- Difficulty date: April 16, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING, FOUND DURING AN IMBV INSPECTION GALLEY CENTER BEAM RAMP CORRODED.  REMOVED AND REPLACED CENTER GALLEY BEAM IAW EMB 135 SRM 51-40-2/04, 51-20-03.  (M)
